Comptes Rendus
Variétés complexes dont l'éclatée en un point est de Fano
Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 463-468.

Nous classifions les variétés projectives complexes X pour lesquelles il existe un point a tel que l'éclatement de X en a soit une variété de Fano. Nous en déduisons qu'en dimension supérieure ou égale à trois, la quadrique est la seule variété complexe X pour laquelle il existe deux points distincts a et b tel que l'éclatement de X de centre {a,b} soit une variété de Fano.

We classify complex projective manifolds X for which there exists a point a such that the blow-up of X at a is Fano. As a consequence, we get that, in dimension greater or equal than three, the quadric is the only complex manifold X for which there exists two distinct points a and b such that the blow-up of X with center {a,b} is Fano.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/S1631-073X(02)02284-7

Laurent Bonavero 1 ; Frédéric Campana 2 ; Jarosław A. Wiśniewski 3

1 Institut Fourier, UFR de mathématiques, Université de Grenoble 1, UMR 5582, BP 74, 38402 Saint Martin d'Hères, France
2 Institut Élie Cartan, Université H. Poincaré, Nancy 1, UMR 7502, BP 239, 54506 Vandoeuvre-lès-Nancy cedex, France
3 Instytut Matematyki UW Banacha 2, PL-02-097 Warszawa, Pologne
@article{CRMATH_2002__334_6_463_0,
     author = {Laurent Bonavero and Fr\'ed\'eric Campana and Jaros{\l}aw A. Wi\'sniewski},
     title = {Vari\'et\'es complexes dont l'\'eclat\'ee en un point est de {Fano}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {463--468},
     publisher = {Elsevier},
     volume = {334},
     number = {6},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02284-7},
     language = {fr},
}
TY  - JOUR
AU  - Laurent Bonavero
AU  - Frédéric Campana
AU  - Jarosław A. Wiśniewski
TI  - Variétés complexes dont l'éclatée en un point est de Fano
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 463
EP  - 468
VL  - 334
IS  - 6
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02284-7
LA  - fr
ID  - CRMATH_2002__334_6_463_0
ER  - 
%0 Journal Article
%A Laurent Bonavero
%A Frédéric Campana
%A Jarosław A. Wiśniewski
%T Variétés complexes dont l'éclatée en un point est de Fano
%J Comptes Rendus. Mathématique
%D 2002
%P 463-468
%V 334
%N 6
%I Elsevier
%R 10.1016/S1631-073X(02)02284-7
%G fr
%F CRMATH_2002__334_6_463_0
Laurent Bonavero; Frédéric Campana; Jarosław A. Wiśniewski. Variétés complexes dont l'éclatée en un point est de Fano. Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 463-468. doi : 10.1016/S1631-073X(02)02284-7. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02284-7/

[1] D. Abramovich, K. Karu, K. Matsuki, J. Włodarczyk, Torification and factorization of birational maps, Preprint math.AG/9904135

[2] T. Ando On extremal rays of the higher-dimensional varieties, Invent. Math., Volume 81 (1985) no. 2, pp. 347-357

[3] M. Andreatta; E. Ballico; J.A. Wiśniewski Two theorems on elementary contractions, Math. Ann., Volume 297 (1993) no. 2, pp. 191-198

[4] M.C. Beltrametti; A.J. Sommese The Adjunction Theory of Complex Projective Varieties, De Gruyter Exp. Math., 1995

[5] L. Bonavero, Toric varieties whose blow-up at a point is Fano, Tohoku Math. J. (accepté)

[6] C. Casagrande On the birational geometry of toric Fano 4-folds, C. R. Acad. Sci. Paris, Série I, Volume 332 (2001), pp. 1093-1098

[7] R. Lazarsfeld Some applications of the theory of positive vector bundles, Complete Intersections, Acireale, 1983, Lecture Notes in Math., 1092, Springer, Berlin, 1984, pp. 29-61

[8] M. Maruyama Elementary transformations in the theory of algebraic vector bundles, Algebraic Geometry, Proc. Int. Conf., La Rabida/Spain, 1981, Lecture Notes in Math., 961, 1982, pp. 241-266

[9] H. Sato Toward the classification of higher-dimensional toric Fano varieties, Tohoku Math. J. (2), Volume 52 (2000) no. 3, pp. 383-413

[10] J.A. Wiśniewski On contractions of extremal rays of Fano manifolds, J. Reine Angew. Math., Volume 417 (1991), pp. 141-157

  • Ivan Cheltsov; Tiago Duarte Guerreiro; Kento Fujita; Igor Krylov; Jesus Martinez-Garcia K-stability of Casagrande-Druel varieties, Journal für die Reine und Angewandte Mathematik, Volume 818 (2025), pp. 53-113 | DOI:10.1515/crelle-2024-0074 | Zbl:7962752
  • C. Casagrande The Lefschetz defect of Fano varieties, Rendiconti del Circolo Matemàtico di Palermo. Serie II, Volume 72 (2023) no. 6, pp. 3061-3075 | DOI:10.1007/s12215-022-00846-4 | Zbl:7725416
  • Toru Tsukioka On weak Fano manifolds with small contractions obtained by blow-ups of a product of projective spaces, Advances in Geometry, Volume 22 (2022) no. 4, pp. 451-461 | DOI:10.1515/advgeom-2022-0007 | Zbl:1497.14082
  • Carla Novelli Blow-ups and dominating unsplit families of rational curves on Fano manifolds, Journal of the Ramanujan Mathematical Society, Volume 37 (2022) no. 4, pp. 331-346 | Zbl:1509.14086
  • Jie Liu Fano manifolds containing a negative divisor isomorphic to a rational homogeneous space of Picard number one, International Journal of Mathematics, Volume 31 (2020) no. 9, p. 14 (Id/No 2050066) | DOI:10.1142/s0129167x20500664 | Zbl:1449.14009
  • Ziquan Zhuang Fano varieties with large Seshadri constants, Advances in Mathematics, Volume 340 (2018), pp. 883-913 | DOI:10.1016/j.aim.2018.10.025 | Zbl:1402.14053
  • Yuchen Liu; Ziquan Zhuang Characterization of projective spaces by Seshadri constants, Mathematische Zeitschrift, Volume 289 (2018) no. 1-2, pp. 25-38 | DOI:10.1007/s00209-017-1941-9 | Zbl:1391.14081
  • C. Casagrande Fano 4-folds, flips, and blow-ups of points, Journal of Algebra, Volume 483 (2017), pp. 362-414 | DOI:10.1016/j.jalgebra.2017.03.027 | Zbl:1433.14037
  • Cinzia Casagrande; Stéphane Druel Locally Unsplit Families of Rational Curves of Large Anticanonical Degree on Fano Manifolds, International Mathematics Research Notices, Volume 2015 (2015) no. 21, p. 10756 | DOI:10.1093/imrn/rnv011
  • Kento Fujita Towards a criterion for slope stability of Fano manifolds along divisors, Osaka Journal of Mathematics, Volume 52 (2015) no. 1, pp. 71-91 | Zbl:1327.14192
  • Kento Fujita On a generalization of the Mukai conjecture for Fano fourfolds, Tokyo Journal of Mathematics, Volume 37 (2014) no. 2, pp. 319-333 | DOI:10.3836/tjm/1422452796 | Zbl:1319.14048
  • Toru Tsukioka On the minimal length of extremal rays for Fano four-folds, Mathematische Zeitschrift, Volume 271 (2012) no. 1-2, pp. 555-564 | DOI:10.1007/s00209-011-0876-9 | Zbl:1254.14018
  • Toru Tsukioka A remark on Fano 4-folds having (3,1)-type extremal contractions, Mathematische Annalen, Volume 348 (2010) no. 3, pp. 737-747 | DOI:10.1007/s00208-010-0497-3 | Zbl:1218.14032
  • Toru Tsukioka Fano manifolds obtained by blowing up along curves with maximal Picard number, manuscripta mathematica, Volume 132 (2010) no. 1-2, p. 247 | DOI:10.1007/s00229-010-0346-4
  • Cinzia Casagrande On Fano manifolds with a birational contraction sending a divisor to a curve, Michigan Mathematical Journal, Volume 58 (2009) no. 3, pp. 783-805 | DOI:10.1307/mmj/1260475701 | Zbl:1184.14072
  • Marco Andreatta A conjecture of Mukai relating numerical invariants of Fano manifolds, Milan Journal of Mathematics, Volume 77 (2009), pp. 361-383 | DOI:10.1007/s00032-009-0097-4 | Zbl:1205.14051
  • Elena Chierici; Gianluca Occhetta Fano fivefolds of index two with blow-up structure, Tôhoku Mathematical Journal. Second Series, Volume 60 (2008) no. 4, pp. 471-498 | DOI:10.2748/tmj/1232376163 | Zbl:1162.14029
  • Toru Tsukioka Classification of Fano manifolds containing a negative divisor isomorphic to projective space, Geometriae Dedicata, Volume 123 (2006), pp. 179-186 | DOI:10.1007/s10711-006-9122-8 | Zbl:1121.14036
  • Carla Novelli Fano manifolds of coindex four as ample sections, advg, Volume 6 (2006) no. 4, p. 601 | DOI:10.1515/advgeom.2006.034
  • Toru Tsukioka Del Pezzo surface fibrations obtained by blow-up of a smooth curve in a projective manifold, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 340 (2005) no. 8, pp. 581-586 | DOI:10.1016/j.crma.2005.03.004 | Zbl:1071.14043
  • Laurent Bonavero Pseudo-Index of Fano Manifolds and Smooth Blow-Ups, Geometriae Dedicata, Volume 114 (2005) no. 1, p. 79 | DOI:10.1007/s10711-004-1816-1
  • Marco Andreatta; Gianluca Occhetta Fano manifolds with long extremal rays, The Asian Journal of Mathematics, Volume 9 (2005) no. 4, pp. 523-544 | DOI:10.4310/ajm.2005.v9.n4.a5 | Zbl:1100.14033
  • Marco Andreatta; Elena Chierici; Gianluca Occhetta Generalized Mukai conjecture for special Fano varieties, Central European Journal of Mathematics, Volume 2 (2004) no. 2, pp. 272-293 | DOI:10.2478/bf02476544 | Zbl:1068.14049
  • Seunghun Lee Linear systems on Fano threefolds II, Mathematische Zeitschrift, Volume 248 (2004) no. 4, p. 893 | DOI:10.1007/s00209-004-0687-3
  • Hiroshi Sato Toric Fano varieties with divisorial contractions to curves, Mathematische Nachrichten, Volume 261-262 (2003) no. 1, p. 163 | DOI:10.1002/mana.200310118

Cité par 25 documents. Sources : Crossref, zbMATH

Commentaires - Politique